Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Question regarding anxiety


[th...]

Recommended Posts

Hi all

 

Been free of klon .25 daily for 5yrs for 11 mo,,,,,,but took a dose 6mo ago, benzo free for 6 mo

 

My question is about the dreaded anxiety

 

I have always had a bit of anxiety but NOTHING like this, it seems as time progresses it has gotten more intense along with the physical and mental symptoms

mine, I feel it in my body and also like there is something horribly wrong awaiting to happen, something really off, with DR and body aches

 

for those with anxiety have you found it worse in this WD process and can anyone comment that after time that their anxiety has either gotten much better or went away over time after this process has ended

 

some people say their anxiety went nuts for quite some time, then diminished

 

ty all

xo

TDD

Link to comment
Share on other sites

Anxiety in withdrawal is like anxiety pumped up with steroids.  It has been my most consistent and worst symptom.  Your description nails that feeling of anxiety in the body.  It's a horrible feeling.  My anxiety has gradually eased up over time.  It's become really clear to me that if I experience an increase in stress or push myself too hard exercising, for example, my anxiety gets revved up.  So I really try to keep stress to a minimum and I try to be moderate when I exercise.  This helps a lot.

 

It makes sense that stress and overdoing it would rev up symptoms - our CNS is so sensitized in withdrawal it can be thrown into disequilibrium fairly easily.

 

I hope your anxiety eases up soon.

Link to comment
Share on other sites

×
×
  • Create New...